# SDR WX0A2023011331699

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 56,234 hours, 34,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 804105
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 EMERGENCY LIGHTS INOP DURING AC BUS 1 AND 2 POWER LOSS.   REPLACED EPSU BATTERY 10WL IAW 33-51-38 PB 401. OPS CHECK GOOD AT THIS TIME.
